# SDR 2006UALA01214

- Difficulty date: June 21, 2006
- Submitted: June 27, 2006
- Operation: Air carrier
- Aircraft: N826UA
- Make and model: Airbus A319-131
- Aircraft serial: 989
- Aircraft time: 24,865 hours, 9,628 cycles
- Engine: Iae V2522A5
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR LIGHT AT SEAT 15ABC INOP WHEN EMERGENCY LIGHTS COMMANDED ON.  REPLACED SEAT 15ABC EMERGENCY LIGHT ASSEMBLY.  OPS CHECKS GOOD.
